# SDR UIEA2025030400192

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 495 LBL 8.10" CARGO FLOOR BEAM WITH CORROSION AROUND ANCHOR NUTS.( PERFORMED PERMANENT REPAIR AT FLOOR SUPPORT CHANNEL ON FWD CARGO COMPARMENT FROM STA 480 + 6" TO STA 500 + 15", LBL8.10 IAW B737-800 BCF SRM 53-00-53-2R-4 REPAIR 4 PARAGRAPH 4 TABLE 201, FIGURE 201, REV 22 DATED 10-NOV-24. THIS REPAIR IS CATEGORY A. NO FURTHER DEFECTS NOTED. )
